default search action
"On the Number of Vertex-Disjoint Cycles in Digraphs."
Yandong Bai, Yannis Manoussakis (2019)
- Yandong Bai, Yannis Manoussakis:
On the Number of Vertex-Disjoint Cycles in Digraphs. SIAM J. Discret. Math. 33(4): 2444-2451 (2019)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.